# SDR GULA20151013001

- Difficulty date: October 6, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N402BK
- Make and model: Cessna 402C
- Aircraft serial: 689
- Engine: Cont TSIO520VB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Part serial: 2M13110AM151
- Condition: Faulted
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF A PHASE INSPECTION, FOUND THE LT FUEL BOOST PUMP WAS NOT OPERATING.  REPLACEMENT RECEIVED & INSTALLED, THE OUTPUT PRESS FAILED TO REGISTER ON THE FLIGHT DECK INDICATOR.  CONTACTED THE VENDOR FOR A RMA & RECEIVED ANOTHER FUEL BOOST PUMP.  AGAIN, ONCE INSTALLED IT FAILED TO PROVIDE PROPER PRESS, THOUGH THIS ONE DID INDICATE.  WE HAD THEN REMOVED A SERVICEABLE FUEL BOOST PUMP FROM ANOTHER ACFT & AT THIS TIME ALL FUNCTIONAL & LEAK CHECKS WERE SATISFACTORY.  THE SECOND PUMP RECEIVED & DID ARRIVE WITH THE TEARDOWN REPORT & WAS SENT IN FOR THE EXACT REASON IT FAILED ON INSTALL.  THE 8130 SHOWED THAT THE UNIT WAS OVERHAULED.  THE FIRST FAILED PUMP RECEIVED WAS SN 10AM151 & WAS OVERHAULED AS WAS THE SECOND PUMP SN 2M131.
